# SDR SWIA202155949

- Difficulty date: January 18, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fastener
- Condition: Sheared
- Location: Frm 57 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL FRAME 57 PRESSURIZED BULKHEAD HAS A SHEARED FASTENER.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED FASTENER ON R/H WHEEL WELL FR 57 PRESSURIZED BULKHEAD. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
